CureZone   Log On   Join
Re: Withdrawal? My body feels like it's going crazy!
 
Ginagirl Views: 2,542
Published: 7 years ago
 
This is a reply to # 2,169,974

Re: Withdrawal? My body feels like it's going crazy!


If you read old threads, pages of this forum, you will se many posts similar to yours. Many forum members reported extreme coldness first days, weeks of iodine.

No, you havent damaged yourself permanently, you are young and will heal relatively easily.
Stop worrying, start reading, make a plan for healing your thyroid permanently:)
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.656 sec, (1)